Kothe spaces and topological algebra with bases

Bhatt, Subhash J. ; Deheri, G. M. (1990) Kothe spaces and topological algebra with bases Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 100 (3). pp. 259-273. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/mathsci/100/3/259-2...

Related URL: http://dx.doi.org/10.1007/BF02837849


Nuclear Kothe sequence space λ(P) its crossdual λ(P) xand their non-nuclear variants are examined as topological algebras. Modelling on them, a general theory of nuclear topological algebras with orthogonal basis is developed. As a by-product, abstract characterizations of sequence algebras l and c0 are obtained. In a topological algebra set-up, an abstract Grothendieck-Pietsch nuclearity criterion is developed.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Kothe Sequence Spaces; G1- and G-conditions; Cross-dual of a Sequence Space; Nuclear Locally Convex Space; Schauder Basis; Equicontinuous and Absolute Basis; Unconditional Convergence; Locally Convex Algebra; Orthogonal Basis; Grothendieck-pietsch Nuclearity Criteria
ID Code:59688
Deposited On:07 Sep 2011 04:47
Last Modified:18 May 2016 10:10

Repository Staff Only: item control page